Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

How can one get over the side effects of Krimpson 35 prescribed for hormonal imbalance ?

Hi, My friend is 28 years old married woman having regular periods . She has been adviced by her doctor to take Krimpson 35 and ovacare for 3 months to treat the hormonal imbalance. She is determined to get into a healthy diet and start exercising to reduce excess weight. She has been reading several posts on the side effects of Krimpson. She a bit worried whether it would lead to weight gain in the future. I would like to pass on some advice to her on how to prevent the general side effects of the tablet . Will this tablet lead to weight gain in the future ? Is this anything to worry ?
Asked On : Mon, 9 Apr 2012
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Your friend needs Krimson 35 to correct her hormonal imbalance so she should take it as prescribed by her doctor.Yes it has few side effects and one of them is weight gain but not all females get it.Secondly all the side effect caused by Krimson are reversible meaning once you stop the pill the side effects caused go away so no reason to get worried.
Please tell your friend just in case if she gets few pounds that can be reduced by exercise and diet control with in few days after completing the course of her medicine.
Take care.
Answered: Mon, 9 Apr 2012
I find this answer helpful
General & Family Physician Dr. Neelam Ashish Vanjari's  Response
Krimson 35 contains Cyproteron acetate and ethinyl oestradiol .
Both drugs when taken for longer duration i.e for years together, will cause weight gain.
Weight gain is common issue with most of hormonal pills. Once your hormonal imbalance is controlled, your physician will tell you to discontinue same.
You can have proper diet and exercise schedule to deal with weight gain.
Take care.
Dr. Neelam.

Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor